Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Holomorphic separation and the union problem

Author: Giuseppe Vigna Suria
Journal: Proc. Amer. Math. Soc. 92 (1984), 538-540
MSC: Primary 32E15
MathSciNet review: 760941
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a sufficient condition for an increasing union of holomorphically separated analytic spaces to be holomorphically separated. Furthermore, an example of J. E. Fornaess is investigated in order to show that a union as above is not always holomorphically separated.

References [Enhancements On Off] (What's this?)

  • [AG] A. Andreotti and H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France 90 (1962), 193-259. MR 0150342 (27:343)
  • [F] J. E. Fornaess, $ 2$-dimensional counterexamples to generalizations of the Levi problem, Math. Ann. 230 (1977), 169-173. MR 0486625 (58:6344)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E15

Retrieve articles in all journals with MSC: 32E15

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society